Algebra Logika, 2012 Volume 51, Number 6, Pages 783–804
(Mi al565)
|
This article is cited in
2 papers
Almost permutative varieties of associative algebras over an infinite field
O. B. Finogenova Ural Federal University, Ekaterinburg, Russia
Abstract:
We give a complete description of almost permutative varieties of algebras over an infinite field in arbitrary characteristic.
Keywords:
almost permutative variety of associative algebras.
UDC:
512.552.4 Received: 01.11.2012
Revised: 10.12.2012
© , 2025